Facebook Pixel
EmpowHER Guest

I took the morning after pill on Sunday 25th I still have not had a period I'm now 4 days late is this something to be worried about

By Anonymous July 4, 2017 - 10:40pm
Rate This

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER.

An emergency contraceptive can cause changes in the menstrual cycle. Your next period can be delayed but not by more than five days.

If you have not had any bleeding within three weeks of taking the pill, then test for pregnancy.


July 5, 2017 - 6:37am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!